# SDR F3LA2022032900012

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N317FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07835
- Aircraft time: 14,485 hours, 6,299 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY:REFERENCE LP219953 AIRCRAFT FUME EVENT STRONG  EXHAUST SMELL NOTED IMMEDIATELY AFTER ENG 1 STARTED APU RUNNING FUME EVENT FOR COMPLETE
CORRECTIVE ACTION:REFERENCE LP219953 PERFORMED TSM 05-50-00-810-831-A IDENTIFIED CAUSE OF ODOR EVENT AS TYPE 8 DEICING FLUID ENTERED THE APU AIR INLET PERFORMED GVI AND CLEANING OF APU AIR INLET PLENUM PERFORMED LEVEL A DECONTAMINATION REF AMM 21-00-00-615-802 NO FURTHER ODORS NOTED A/C OK TO CONTINUE.
